# SDR SIMA201911121003

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,874 hours, 32,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASH LIGHT INOP-C/A-FLT CREW PLACARD AFT FA FLASH LIGHT IAW MEL 2553 AUTH # 110372-C MOC # 624980. OPS CHECKED AFT FA FLASHLIGHT. OPS CHECKED GOOD. IAW CMM 25-60-14 MEL RESTORED
